# SDR CHQA20120807273

- Difficulty date: August 7, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 25,884 hours, 20,964 cycles
- Engine: Allsn AE3007A
- Engine time: 20,950 hours, 18,779 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT-HAND WING FRONT SPAR LOWER CAP HOLES FOR LEADING EDGE ARE ELONGATED FROM YA-2723.00 TO YA-3815.00.THE RIGHT-HAND WING FROM SPAR LOWER CAP HOLE FOR LEADING EDGE FROM YA-2723.00 TO YA-3815.00 WERE REPAIRED IN ACCORDANCE WITH ETD 2012-145-011261 REVISION A.
